I am tapering down my klonopin and am having severe issues. I cannot sleep at all, my whole body feels like I am going to jump out of my skin
My dr is tapering me off of Klonopin 2mg after several years of being on it. He is not the original prescriber. He had me tapering too quickly though, so I've developed my own schedule. Eventhough I'm reducing it in small increments over a longer time span, I feel awful. I've had severe abdominal pain, nausea, tinnitus, screaming in my sleep, non-stop headaches, zero energy, I feel like I have the flu minus a fever, confusion, terrible memory & concentration. I forget words, stutter when I talk. It is the most horrible withdrawal I have EVER had from a medication. I'm taking Xanax to take the edge off, ha! I tolerate Xanax just fine, never had a problem stopping it, but I actually only needed an immediate short term effect for my anxiety, not this daily crap of Klonopin, which in the last year seems to have made my anxiety and insomnia worse. I have read that Klonopin may be the cause of my hair loss also. The sooner this is over, the happier I will be.
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Mar 2015 • 3 answers
Posted 16 Sep 2016 • 1 answer
Posted 13 Oct 2016 • 1 answer
Posted 21 Aug 2017 • 1 answer
Tapering Klonopin from .5 to .25 tonight and hoping to sleep. Anyone on this dose or taper regiment?
Posted 22 Oct 2017 • 0 answers